# SDR HNAA2017050700154

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,977 hours, 37,213 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, RECEIVED A MASTER CAUTION EICAS MESSAGE FOR THE CARGO DOOR OPEN.  ABORTED TAKE OFF AND RETURNED TO GATE.   CLEANED AND LUBED FWD AND AFT CARGO DOOR SWITCHES.
